# SDR N3XR202509250003

- Difficulty date: September 8, 2025
- Submitted: September 25, 2025
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N314ER
- Make and model: Diamon DA 42
- Aircraft serial: 42N536
- Aircraft time: 916 hours
- Engine: Austro E4
- Engine time: 74 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: D6490281101MOD
- Condition: Inoperative
- Location: Rt Engine
- Part time: 916 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

THE RIGHT ENGINE WILL NOT START AFTER 2 ATTEMPTS. FUEL PUMP PN-D64-9028-11-01-MOD FAILED. IT WAS REPLACED
